# SDR 96FDEA00661

- Difficulty date: March 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N275FE
- Make and model: Boeing 727233
- Aircraft serial: 22040
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angles
- Condition: Corroded
- Location: Bs 1183
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LOWER 1183 RBL 25 VERTICAL BEAM ATTACH ANGLES UNDER DITCHING PAN.  REMOVED ANGLE ATTACHED TO VERTICAL BEAM UNDER DITCHING PAN AND REPLACED WITH NEW ANGLE.
